# SDR COEA2017070502873

- Difficulty date: July 5, 2017
- Submitted: July 6, 2017
- Operation: Air carrier
- Aircraft: N873FE
- Make and model: Cessna 208B
- Aircraft serial: 0202
- Aircraft time: 10,810 hours, 18,218 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Nut
- Part number: 3009921
- Condition: Damaged
- Location: Terminal Block
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE ITT GAUGE BEGAN TO FLUCTUATE RAPIDLY.  PILOT ELECTED TO RETURN TO DEPARTURE,  NO EMERGENCY DECLARED.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE T5 TERMINAL BLOCK NUT. GROUND RUN UP AND OPS CHECKED GOOD. AIRCRAFT RETURNED TO SERVICE.
